# SDR SWAA2023110105091

- Difficulty date: September 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK RBL 40 PLUS 2 INCH BS 663; LENGTH OF CRACK 0.275 INCH APPROX; AT PASSENGER CABIN 2023-614907<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK BTW BS 639 TO BS 685 AND BTW RBL 20 TO RBL 45 AT PASSENGER CABIN IAW B737-700 SRM-53-4051-2R-2 SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK BTW BS 639 TO BS 685 AND BTW RBL 20 TO RBL 45 AT PASSENGER CABIN IAW B737-700 SRM-53-4051-2R-2 RII SEE INDIVIDUAL SIGN-OFF BELOW.
